# SDR 2006UALA02096

- Difficulty date: October 29, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 56,620 hours, 20,007 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 32144887
- Condition: Misinstalled
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: H

## Discrepancy

AIRCRAFT UNABLE TO MAINTAIN NORMAL CABIN PRESSURE CLIMBING.  CREW SELECTED RT RECIRC OFF TO FORCE PACKS TO HIGH FLOW.  OUTFLOW VALVE FULL CLOSED TO MAINTAIN CABIN PRESS.  AT FL360, CAB ALT AND DP IN NORMAL RANGE.  DETECTED EXCESSIVE CABIN PRESS LEAKAGE.  FOUND LEFT PACK REVERSER FLOW CHECK VALVE LEAKING AT BOOT, DUE TO CLAMP NOT INSTALLED PROPERLY AND HOT AIR TRANSFER TUBES LEAKING.  REPLACED TUBES AND BLEED AIR VALVE, ALSO FOUND AFT CARGO DOOR SEAL LEAKING.
